How to Use
Adults and children over the age of 12: 1 to 2 sachets after meals and at bedtime, orally, up to 4 times a day.
Indications: Gaviscon Duefet is a non-prescription drug that consists of the combination of two antacids and an alginate to act in two ways in gastroesophageal reflux. This medication neutralizes excess gastric acid, relieves pain and discomfort and also forms a protective layer over the contents of the stomach, calming the sensation of pain / burning in the chest for up to 4 hours. This double effect is achieved by combining calcium carbonate and sodium bicarbonate with antacid activity and an alginate to form the protective barrier. It is indicated for the treatment of symptoms of gastroesophageal reflux related to acidity, acid regurgitation, heartburn and indigestion that may occur after meals or during pregnancy. This medicine is contraindicated in case of allergy or hypersensitivity to the active substances or any other constituent. If in doubt, talk to your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Sodium bicarbonate (21.3 mg/mL), Calcium carbonate (32.5 mg/mL), Sodium alginate (50 mg/mL), Carbomer 974P, Methyl parahydroxybenzoate (E218), Para-hydroxybenzoate propyl (E216), Saccharin sodium, Mint aroma, Sodium hydroxide, Purified water